# SDR DALA2022121308095

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 77,000 hours, 32,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2LT DOOR ENTRY WILL NOT ARM. CORRECTIVE ACTION: INSPECT 2L DOOR NO TROUBLE FOUND ARMED DOOR REF B757 AMM 25-11. (9174164)
